# SDR REXA2022070501462

- Difficulty date: June 8, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: CN6242060209
- Condition: Chafed
- Location: Rh Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER TRANSCOWL LATCH COAMING HAS CHAFED AREA WITH 100% MATERIAL LOSS	REPLACED RH LOWER TRANSCOWL LATCH COAMING.
